Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Pregnant, brown discharge, prescribed IVFC 5000, on complete bed rest. Taking duphaston, syclogst. Had septum resection, have history of repeated abortions. Precautions?

i have septum resuction last december now iam pregnant .my LMP is 6 may on duphaston ,syclogyst,cylaxane , prednisolone ..yesterday i felt brown discharge dr advisec me IVFC 5000.. i have an history of repeated abortions...dr have seen sac and fetal pole but no heart beat on 6 week .... im scared a lot ..ive put myself on complete bed rest...plz help me in this matter...
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Hello there,
With the history of repeated abortions and septal resection surgery,You need to continue with all your medications. Take complete rest.
You will have to repeat USG after about 1 week to check for the fetal heart beat.
Do not take stress.
Good luck.
Dr. Mrs. Sumeet Baheti
Answered: Sat, 23 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor